Open Access
Translator Disclaimer
2016 Graph theoretic invariants for operator algebras associated to topological dynamics
Benton L. Duncan
Rocky Mountain J. Math. 46(1): 131-146 (2016). DOI: 10.1216/RMJ-2016-46-1-131

Abstract

We expand on some invariants used for classifying nonselfadjoint operator algebras. Specifically to nonselfadjoint operator algebras for which there is a homomorphism (which is also a conditional expectation) onto a commutative diagonal we construct an edge-colored directed graph which can be used as an operator algebra invariant.

Citation

Download Citation

Benton L. Duncan. "Graph theoretic invariants for operator algebras associated to topological dynamics." Rocky Mountain J. Math. 46 (1) 131 - 146, 2016. https://doi.org/10.1216/RMJ-2016-46-1-131

Information

Published: 2016
First available in Project Euclid: 23 May 2016

MathSciNet: MR3506082
zbMATH: 1353.37013
Digital Object Identifier: 10.1216/RMJ-2016-46-1-131

Subjects:
Primary: 37B99, 47L40, 47L55

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.46 • No. 1 • 2016
Back to Top